# SDR KC8A20160510001

- Difficulty date: May 12, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N295CK
- Make and model: Lear 35A
- Aircraft serial: 295
- Aircraft time: 19,008 hours, 14,265 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Bracket
- Part number: 2322516802
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION,  THE RT OTBD SPOILER ACTUATOR SUPPORT BRACKET WAS FOUND CRACKED.  REPLACED BRACKET WITH NEW.
